# SDR DALA2023091507620

- Difficulty date: September 12, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9
- Aircraft serial: 37288
- Aircraft time: 23,591 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2965797) SUSPECTED CRACK ON FRAME BAFFLE CLIP AT STA 500L AFT SIDE ABOVE STRINGER 27L.REMOVED AND INSTALLED REPLACEMENT FRAME BAFFLE CLIP AT STA 500L AFT SIDE ABOVE STR27L PER B737 SRM 51-40-02-0G-0 AND BOEING DWG# 143A7902 REV A.
